MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-30
Medical Device Problem Codes Entrapment of Device (1212); Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned device.The reported malposition, migration and entrapment in the vessel were unable to be confirmed/tested as the stent had already been fully deployed and was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation was unable to determine a cause for the reported difficulties.It may be possible that the distal sheath was restricted or entrapped within the anatomy causing the stent to "jump" during deployment due to built-up tension within the shaft lumens of the delivery system resulting in a spring like release of the stent; however, this could not be confirmed.The migration may have occurred during the attempt to snare the stent resulting in the stent migrating into the left pulmonary.The additional treatment, foreign body in patient and delay in procedure appear to be due to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a left av fistula.An absolute pro self-expanding stent system (sess) was advanced to the lesion; however, upon turning the wheel to deploy the stent, the stent flowered and jumped out.An attempt was made to snare the stent, but the stent migrated into the left pulmonary and became lodged there.Another same sized absolute stent was used to successfully treat the lesion.The patient will be transferred to surgery to remove the foreign body in the left pulmonary.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10621532
Report Number2024168-2020-08229
Device Sequence Number14386412
Product Code NIP
UDI-Device Identifier08717648176135
UDI-Public08717648176135
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number1012536-30
Device Catalogue Number1012536-30
Device Lot Number0072861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.035 HYDROSTEER WIRE
Outcome Attributed to Adverse Event Required Intervention;